# SDR HNAA2020030300085

- Difficulty date: March 2, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N665BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145783
- Aircraft time: 37,885 hours, 34,174 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

PDIS  665     05-50  2184241  02MAR20  PHL  ASSGN
      ENGINE #1 TAILPIPE FIRE REPORTED ON ENGINE SHUTDOWN.
       RAN QRH, FIRE EXTINGUISHED
ENGINE IS BEING R&R'D IN PHL
